MathSciNet Relay Station
MathSciNet bibliographic data
MR1750935 11R80 (11R23 11R42)
Greither, Cornelius Some cases of Brumer's conjecture for abelian CM extensions of totally real fields. Math. Z. 233 (2000), no. 3, 515–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement